# SDR USAASB02204

- Difficulty date: November 9, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1279 - ON CLIMB-OUT FROM CLT, EN ROUTE TO MKE, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDED PASSING THROUGH FL030.  FLIGHT RETURNED TO FIELD AT CLT.  SHORTLY AFTER BEGINNING DESCENT, CABIN ALTITUDE RETURNED TO NORMAL.  NO OXYGEN MASKS WERE DEPLOYED AND TO EXPEDITE ARRIVAL, AN EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK SATISFACTORY PER MM.  AIRCRAFT OK FOR SERVICE.  (M)
